MathSciNet Relay Station
MathSciNet bibliographic data
MR1154020 (93i:83040) 83C40 (53B50)
Hall, G. S.; Hossack, A. D.; Pulham, J. R. Sectional curvature, symmetries, and conformally flat plane waves. J. Math. Phys. 33 (1992), no. 4, 1408–1414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement